RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1946, Volume 10, Issue 5, Pages 487–512 (Mi izv3624)  

Asymptotical inequalities for trigonometrical polynomials satisfying a differential relation at a certain system of points

A. Turetzky


Full text: PDF file (1919 kB)

Bibliographic databases:
Received: 10.12.1945

Citation: A. Turetzky, “Asymptotical inequalities for trigonometrical polynomials satisfying a differential relation at a certain system of points”, Izv. Akad. Nauk SSSR Ser. Mat., 10:5 (1946), 487–512

Citation in format AMSBIB
\Bibitem{Tur46}
\by A.~Turetzky
\paper Asymptotical inequalities for trigonometrical polynomials
satisfying a differential relation at a certain system of points
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1946
\vol 10
\issue 5
\pages 487--512
\mathnet{http://mi.mathnet.ru/izv3624}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=19145}
\zmath{https://zbmath.org/?q=an:0060.16904}


Linking options:
  • http://mi.mathnet.ru/eng/izv3624
  • http://mi.mathnet.ru/eng/izv/v10/i5/p487

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:132
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020